# SDR SWAA2014101032861

- Difficulty date: September 15, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB CRACKED AT LOWER CHORD WBL 135.50 BETWEEN STRINGER 2 & 3.  REPAIRED RIB IAW EA.
